Heart Failure Drugs

    November 5, 2022

Heart Failure Drugs

J.S. is a 78-year-old male patient who is experiencing HF after abdominal surgery. He has received digoxin for the past 4 days and has been progressing favorably. J.S. is usually very alert and entertaining. He is a sports fanatic, and he especially loves football. When the nurse enters the room, the patient is watching a football game on television. The patient asks, “Why are those guys hitting each other and falling on the ground?” The patient is also confused as to the date and his location.

Question 1

What does the nurse suspect is the cause of the sudden onset of confusion?

Question 2

What laboratory tests does the nurse expect to be ordered? What outcome does the nurse expect?

Question 3
What treatment option does the nurse expect to administer?

Remember! this is just a sample and could have been submitted by another

Verified